# SDR FDEA201406151461

- Difficulty date: June 15, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 000
- Condition: Chafed
- Location: Bs 1570-1590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1570 - 1590 RBL 45.5 SEAT TRACK FOUND CHAFED.   SEAT TRACK REMOVED IAW SRM 51-10-02 REV 111. REWORK AREA AND FOUND OUT OF LIMITS PER SRM 53-00-52 ALLOWANCE DAMAGE 1 FIG 101 REV 112. SEAT TRACK   REMOVED AS PER SRM 51-40-02 REV 112. NEW SEAT TRACK FABRICATED AS IAW DWG 146N5137 SHT 2 REV . SEAT TRACK INSTALLED IAW DWG 146N5120 SHT 30 REV.    REPAIR CLASSIFIED AS MAJOR.
